# SDR CALA2020030600570

- Difficulty date: March 2, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 66,820 hours, 28,345 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT300B00
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SKIN VALVE FAULT DISPLAYED ON UPPER ECAM SCREEN. - V ENT CT VALVE NOT CLOSING WITH SKIN .. FAULT 22HQ REPLACED ON LOG PAGE 4615093.
